# SDR DALA2022110307126

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 DISBONDED AREA OF 9.25IN LENGTH AND 2.0IN WIDTH WAS FOUND ON LOWER SKIN OF SLAT #2 AT OSS 580 APPROX. CORRECTIVE ACTION: SUMMARY OF NRC 00013; DISBONDED AREA AT OSS 580 APPROX OF SLAT #2 WAS REPAIRED PER B757-200 S.R.M. (2479555)
